# SDR YENA2025040200360

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 7,083 hours, 1,078 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Solenoid
- Part number: 636D0002519
- Part serial: 202573
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 9,637 hours, 1,875 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS) 'CLASS 2 STATUS MSG ENG1 ANTI-ICE ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY ENG 1(2) A.ICE ); REMOVED AND REPLACED ENG #1 NAI SOLENOID IAW AMM 30-21-21 OPS CHK OK LEAK CHK OK MDRR CLEARED MX-4 UPDATED PLACARD REMOVED.
